标题:Finite-time control of stochastic Markovian jump systems
作者:Zhang, Wei-Hai ;Liu, He-Ming
作者机构:[Zhang, Wei-Hai ] College of Electrical Engineering and Automation, Shandong University of Science and Technology, Qingdao; Shandong; 266590, China;[L 更多
通讯作者:Zhang, WeiHai
来源:Kongzhi Lilun Yu Yingyong/Control Theory and Applications
出版年:2015
卷:32
期:3
页码:334-340
DOI:10.7641/CTA.2015.40275
摘要:This paper considers the finite-time control problem for stochastic Markovian jump system subject to partial information on transition probabilities. Firstly, the concepts of finite-time stochastic stability and stabilization for stochastic Markovian jump systems are defined. Secondly, with the aid of matrix transformations, mathematical expectation and Gronwall inequality, a practical criterion, under which the stochastic systems are finite-time stochastically stable, is given. After that, a sufficient condition for stochastic stabilization via state feedback is obtained. Considering that the state of the system in practical engineering is often with partial information, we develop a dynamic output feedback controller which ensures the stochastic system to be finite-time stochastically stabilizable. The testing condition for the existence of such a controller is proved. Finally, a numerical example is given to show the validity of the designed method.
©, 2015, South China University of Technology. All right reserved.
收录类别:EI
资源类型:期刊论文
TOP